muscle-icon

Tolflex 150 inconvinience

My Orthopaedist has prescribed Tolflex 150 aling with Ezact 60 for my neck pain - Cervical Spondylosis. But after taking this tablet, there is severe inconvenience in my stomach. My stomach bulges, a kind of inconvenience in my throat - feels like something is stuck. and the gas is not able escape, caught in between my stomach and chest. After some time the gas escapes in the chest, and remains there for long time causing suffocation and pain. Is there gastric medicine I need to use with these tablets?
views-icons 87 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Arun R
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Yes, I feel it is better to take a gastric medication before food and then take the prescribed medicines after food.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO